# SDR 99ZZZX931

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134VW
- Make and model: Beech A45
- Aircraft serial: 534100
- Engine: Cont IO550B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Fuel Pressure
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

AFTER AN OFF-FIELD LANDING AS THE RESULT OF A COMPLETE POWER FAILURE, FOUND FUEL PRESS LINE FROM FUEL  MANIFOLD VALVE TO COCKPIT LOOSE AT A BULKHEAD FITTING ON THE REAR ENG BAFFLE.  SUBMITTER STATED MAIN CAUSE OF POWER FAILURE WAS DUE TO LOOSE FUEL PRESS LINE, AND THE FITTING IN THE FUEL MANIFOLD VALVE WAS A NORMAL BRASS MS20822-4 FITTING.  CORRECT FITTING IS A CONTINENTAL P/N 631658A1.  THE DIFFERENCE IS THE CONT FITTING HAS A SMALL ORIFICE IN IT PRIMARILY TO REDUCE FUEL PRESS INDICATOR FLUCTUATIONS.  HOWEVER, IF THIS FITTING WOULD HAVE BEEN INSTALLED, IT WOULD HAVE REDUCED AMOUNT OF FUEL LEAKING AND MOST LIKELY WOULD NOT HAVE CAUSED THE ENGINE TO QUIT.
